# SDR IPXA2025120116797

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: R5397008000000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 18 LOWER SHELL REPLACEMENT AND INTERNAL STRUCTURE REPAIR.   VERIFIED THAT REPAIR FOR SECTION 18 DAMAGE DUE TO TAILSTRIKE WAS REPAIRED ACCOMPLISHED ON AIRBUS WORK CARD 7086382 AND AIRBUS REPAIR DRAWING R53970080 ISSUE B. REPAIR THRESHOLD IS TO BE TRACKED ON EO-95446-REQ2.
